# SDR SWAA2021100409437

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL156. ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED NO LIMITS; REPAIR BY REPLACEMENT OF PART.; [03] REMOVED FWD SHIELD AT FWD CARGO BAY BS 420 TO BS 440 RBL23 WL156 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FCB FWD SHIELD BS 420-440; RBL 23 IAW SRM 51-40-05; DWG# 143A0080.; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4; [06] OK TO INSTALL FCB RH FWD SHIELD; BS 420-440. RBL23.; [07] VERIFIED OK TO INSTALL; [08] INSTALLED FCB RH FWD SHIELD;BS 420-440; RBL23 IAW SRM 51-40-02-0G-0; DWG 143A0080; [09] VERIFIED INSTALLED FCB RH FWD SHIELD;BS 420-440; RBL23 IAW SRM 51-40-02-0G-0; DWG 143A0080
